# SDR K11A2014060591501

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 63,181 hours, 75,455 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 9B8101028
- Part serial: 45031
- Condition: Inaccurate
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ALTIMETER DISCREPANCY WITH ATC ENROUTE FLYING AT 29.92 AT 35,000, ATC SHOWED AIRCRAFT AT 35,300 FT.  REPLACED AIU, PERFORMED OP'S CHECK, OP'S CHECKED GOOD. AIRCRAFT IS RVSM COMPLIANT.
